# SDR DALA2024121511717

- Difficulty date: December 11, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 74,536 hours, 34,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 007741
- Condition: Inoperative
- Location: Zone 200
- Part time: 52,695 hours, 34,963 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS @ 1L AND 1R NOT LIGHTING UP. C/A: LSO SIGN JUST AFT OF FWD GALLEY INOP.  R & R FWD EPCU & BATTERY PER A320 AMM 33-51. NOW OPS NML. OK FOR SVC. (LP: 6496320)
